Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Jacksonville, FL

August 7, 2017Wayne County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 7, 2017, 8:13 PM EDT for Wayne County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2017, 8:13 PM EDT (00:13 UTC)
Expired
Aug 7, 2017, 9:00 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL

County Wayne County, GA

The radar

The Moody AFB radar (KVAX), 130 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WWUS82 KJAX 080013
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
813 PM EDT MON AUG 7 2017
 
GAZ136-080100-
Wayne GA-
813 PM EDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAYNE COUNTY UNTIL 900 PM
EDT...

At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Glennville to near
Offerman. Movement was northeast at 20 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Jesup, Screven, Odum and Broadhurst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
      3173 8191 3169 8186 3157 8186 3136 8198
      3137 8204 3141 8206 3181 8201
TIME...MOT...LOC 0013Z 208DEG 16KT 3183 8200 3138 8205 

$$

ELSENHEIMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:58 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Aug 7, 3:58 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
358 PM EDT Mon Aug 7 2017

...STRONG THUNDERSTORMS POSSIBLE THROUGH EARLY EVENING ALONG THE
U.S. 301 CORRIDOR...

.CURRENTLY...
Afternoon surface analysis depicts Atlantic surface ridging (1023
millibars) centered near Bermuda and extending its axis across
north central Florida. Aloft...deep-layered ridging was centered
just northeast of the Bahamas and covers the Florida peninsula. A
shortwave trough was migrating east-northeastward from the
southern Appalachians towards the Mid-Atlantic states. A
seasonably hot and humid environment has lead to a typical
summertime convective pattern this afternoon. Scattered convection
has been developing along the Atlantic coast sea breeze since the
morning hours, initially over Flagler and St. Johns Counties.
Coverage of this activity has spread westward to just west of the
St. Johns River basin in northeast and north central Florida,
with activity being pinned somewhat over the I-95 corridor in
southeast Georgia, where low level flow is south-southwesterly.
Convection has been slower to develop along the Gulf coast sea
breeze and remains isolated as of 20Z over the southern Suwannee
Valley and western Marion County. Convection has also been slow to
develop over inland southeast Georgia, where ripples/PVA embedded
in the deeper southwesterly flow to the north of the ridge axis.
Temperatures inland have risen into the low and mid 90s, while
coastal locations and areas where convection has developed have
cooled back into the 80s, but dewpoints in these locations are in
the steamy 75-80 degree range.

.NEAR TERM (This Afternoon through Tuesday)...
Sea breezes and outflows should merge in between the U.S. 301
corridor and I-75 in northeast and north central Florida late this
afternoon and near or just west of U.S. 301 across inland
southeast Georgia. Likely POPS were placed in the forecast grids
through early evening in these areas, and deeper convection will
tend to travel on a more northeastward trajectory this evening
back towards the I-95 corridor as activity weakens and coverage
gradually wanes. A few storms may pulse to strong or briefly
severe levels late this afternoon where outflows and sea breezes
merge, with downburst winds of 40-60 mph being the primary threat
along with frequent lightning strikes. Short term, high-
resolution guidance indicates that scattered convection will
persist through the mid evening hours along or just west of the
I-95 corridor, with leftover activity ceasing towards midnight
along the Atlantic coast. Debris clouds should thin out by the
predawn hours, except over inland portions of southeast Georgia.
Lows will range from the mid 70s inland to near 80 at area
beaches.

A potent shortwave trough will migrate through the Great Lakes
states, the Ohio Valley and Mid-Atlantic states on Tuesday. This
feature will tend to flatten the deep-layered ridge positioned
across the Florida peninsula, which will result in a more west-
southwesterly flow locally. Model soundings depict deep moisture
pooling over much of our area, with PWAT values of 2.1 - 2.3
inches during the afternoon hours. Plenty of morning insolation
over northeast and north central Florida will boost highs into the
lower 90s before convection develops along active sea breeze
boundaries, which should merge between U.S. Highway 301 and the
I-95 corridor during the mid to late afternoon hours, and likely .
More cloud cover associated with the shortwave trough and an
associated weak frontal boundary over north Georgia and the
Carolinas may keep highs in the upper 80s for locations north of
Waycross. Outflow boundaries pressing southward from widespread
convection along the front will necessitate likely POPS along the
U.S. 301 corridor in southeast Georgia during the mid to late
afternoon hours. Model soundings indicate that mid-level
temperatures will warm slightly on Tuesday area-wide, and thus
heavy rainfall/localized flooding will be the primary threat,
although a few gusty storms will be possible along the I-95
corridor as outflows and sea breezes merge.

.SHORT TERM (Tuesday Night through Thursday)...
Weak Atlc Ocean Ridge axis over the region will flatten as a
weakening cold front pushes into the SE U.S. and stalls just North
across the region from Georgia into the Carolinas. This will
further increase atmospheric moisture with PWATS over 2 inches
across SE GA and near 2 inches across NE FL. Despite abundant
cloud cover both days expect enough pockets/times of sunshine to
around 90 degrees which will trigger scattered to numerous showers
and storms area-wide. The very weak southerly steering flow will
support slow moving storms as the Atlc Coast sea breeze push in
slowly each day and merging cells will promote locally heavy
rainfall as the main threat both days and likely the greatest
threat across southeast Georgia in the deepest moisture. Strong
storms with gusty winds, frequent lightning will still be
possible. Activity will be focused mainly during the afternoon and
evening hours with activity at a minimum after midnight and during
the early morning hours but lingering cloud cover will keep lows
muggy in the lower/middle 70s inland and upper 70s/near 80 along
the river/coast.

.LONG TERM (Friday through Monday)...
Wrn Atlc Ridge axis will slowly build in from the SE through the
period with slightly drier airmass aloft slipping NW up the FL
peninsula through the weekend into early next week. This will
slowly reduce rain chances closer to climatology with normal
scattered afternoon and evening storms. Max Temps will return to
normal values with highs in the lower 90s inland and near 90 at
the coast. Light Steering flow will be out of the SW for most of
the period which will still support both sea breezes pushing
inland and slow storm motion and which strong gusty storms will be
possible the main threat will continue to be locally heavy
rainfall due to wet ground conditions.

&&

.AVIATION...
Thunderstorms are expected to impact the Duval County terminals,
GNV and SSI through 22Z, with sub-VFR conditions and gusty winds
up to 30 knots possible. VFR conditions will likely prevail at
SGJ through at least 23Z. We have placed TEMPO groups at the Duval
County terminals, GNV, and SSI for these expected impacts.
Thunderstorms merging over inland locations will tend to be
steered northeastward and back towards the east coast terminals
during the early evening hours, so another group of TEMPO groups
was used through 03Z for a possible period of sub-VFR conditions.
VFR conditions should then prevail after 03Z at the regional
terminals.

&&

.MARINE...
Atlantic ridging will extend across north central Florida through
Tuesday. Southerly winds will prevail over our waters through
Tuesday night, with onshore winds associated with the sea breeze
persisting through the late afternoon in the near shore waters and
developing again during the late morning hours on Tuesday. Winds
this evening will surge to near caution levels in both the near
shore and offshore waters around or just after sunset. A frontal
boundary will push into the southeastern states on Tuesday and
will stall to the north of the Georgia waters by midweek.
Southerly winds will prevail through Tuesday, with our local
pressure gradient loosening by midweek as weak high pressure
blankets our coastal waters through late week. Prevailing
southeasterly winds are expected for mid to late week. Seas will
remain in the 2-4 foot range through midweek.

Rip Currents: A lingering easterly ocean swell will keep a
moderate risk of rip currents in place at area beaches today.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  92  74  90  73 /  50  60  60  20
SSI  88  80  88  76 /  30  30  40  40
JAX  92  75  91  74 /  50  40  70  40
SGJ  90  79  90  76 /  40  40  60  40
GNV  93  74  92  74 /  70  70  60  40
OCF  93  74  92  74 /  70  70  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nelson/Hess/McGinnis
Hazardous weather outlook, Aug 7, 4:20 AM EDT, 15 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
420 AM EDT Mon Aug 7 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-080830-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
420 AM EDT Mon Aug 7 2017

...MODERATE RISK OF RIP CURRENTS AT BEACHES...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected to develop during the
mid to late afternoon mainly across the inland areas
although a few storms may make it to the coast this
evening before fading. A few storms may become strong
and produce strong and gusty winds in addition to frequent
lightning and locally heavy rain.

There is a Moderate Risk of rip currents at the northeast
Florida beaches due to a lingering long period swell.

A River Flood warning is in effect for the St. Marys River at
Macclenny where minor flooding will occur.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered mainly afternoon and evening thunderstorms are expected
each day. A few strong storms will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Aug 7, 7:08 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
708 PM EDT MON AUG 7 2017

FLZ040-072345-
Marion FL-
708 PM EDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
745 PM EDT...

At 708 PM EDT, Doppler radar was tracking a strong thunderstorm over
Silver Springs Shores, or 8 miles southeast of Ocala, moving
northeast at 5 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Ocala, Lynne, Santos, Moss Bluff, Silver Springs Shores, Lake Weir
and Belleview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2900 8200 2904 8211 2911 8215 2922 8215
      2930 8208 2919 8182 2909 8186
TIME...MOT...LOC 2308Z 218DEG 6KT 2911 8203

ELSENHEIMER
Special weather statement, Aug 7, 7:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
713 PM EDT MON AUG 7 2017

GAZ135-136-072345-
Appling GA-Wayne GA-
713 PM EDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND
NORTHEASTERN APPLING COUNTIES UNTIL 745 PM EDT...

At 713 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Plant Hatch to near Surrency.
Movement was northeast at 20 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Odum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3189 8214 3189 8212 3190 8211 3187 8211
      3186 8212 3182 8204 3182 8202 3180 8201
      3179 8199 3179 8195 3177 8194 3164 8196
      3165 8217 3190 8219 3190 8214 3191 8213
TIME...MOT...LOC 2313Z 209DEG 18KT 3190 8216 3169 8216

ELSENHEIMER
Special weather statement, Aug 7, 7:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
739 PM EDT MON AUG 7 2017

GAZ135-136-151-080015-
Pierce GA-Appling GA-Wayne GA-
739 PM EDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIERCE...WESTERN WAYNE
AND SOUTHEASTERN APPLING COUNTIES UNTIL 815 PM EDT...

At 739 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Glennville to near
Blackshear. Movement was northeast at 25 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Patterson, Screven, Odum, Offerman and Bristol.

LAT...LON 3190 8211 3186 8212 3179 8199 3179 8196
      3176 8194 3176 8193 3172 8191 3171 8188
      3132 8210 3132 8229 3149 8227 3152 8225
      3152 8224 3153 8223 3155 8223 3189 8213
      3189 8212
TIME...MOT...LOC 2339Z 228DEG 23KT 3184 8203 3136 8224

ELSENHEIMER
Special weather statement, Aug 7, 7:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
747 PM EDT MON AUG 7 2017

FLZ040-080015-
Marion FL-
747 PM EDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 815
PM EDT...

At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
Silver Springs Shores, or 7 miles southwest of Lynne, moving
northwest at 25 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Ocala, Fort McCoy, Citra, Lynne, Weirsdale, Sparr, Anthony,
Ocklawaha, Moss Bluff and Silver Springs Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2907 8216 2933 8220 2942 8220 2943 8216
      2942 8215 2943 8214 2943 8209 2944 8206
      2931 8181 2896 8180 2896 8211
TIME...MOT...LOC 2346Z 153DEG 23KT 2910 8199

ELSENHEIMER
Local storm report, Aug 7, 7:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HEAVY RAIN       SE OCALA                29.19N 82.13W
08/07/2017  E2.00 INCH       MARION             FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORT OF HEAVY RAINFALL SOUTHEAST OF
            OCALA. ESTIMATED BETWEEN 2.00-2.24 INCHES OF RAINFALL IN
            45 MINUTES.

&&

NMCGINN
Special weather statement, Aug 7, 8:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
813 PM EDT MON AUG 7 2017

GAZ136-080100-
Wayne GA-
813 PM EDT MON AUG 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAYNE COUNTY UNTIL 900 PM
EDT...

At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Glennville to near
Offerman. Movement was northeast at 20 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Jesup, Screven, Odum and Broadhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
      3173 8191 3169 8186 3157 8186 3136 8198
      3137 8204 3141 8206 3181 8201
TIME...MOT...LOC 0013Z 208DEG 16KT 3183 8200 3138 8205

ELSENHEIMER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:44 PM EDTSpecial Weather StatementJAXSaint Johns31 min
Aug 8, 2:46 PM EDTSpecial Weather StatementJAXSaint Johns29 min
Aug 8, 2:51 PM EDTSpecial Marine WarningJAX54 min
Aug 8, 3:25 PM EDTSpecial Weather StatementJAXSaint Johns35 min
Aug 8, 3:29 PM EDTSpecial Marine WarningJAX61 min
Aug 8, 3:40 PM EDTSpecial Marine WarningJAX65 min
Aug 8, 3:43 PM EDTSpecial Marine WarningJAX62 min
Aug 8, 3:55 PM EDTSpecial Weather StatementJAXDuval50 min
Aug 8, 4:24 PM EDTSpecial Weather StatementJAXNassau36 min
Aug 8, 4:26 PM EDTSpecial Weather StatementJAXClay49 min
Aug 8, 4:34 PM EDTSpecial Marine WarningJAX56 min
Aug 8, 4:36 PM EDTAreal Flood AdvisoryJAXDuval84 min
Aug 8, 4:51 PM EDTAreal Flood AdvisoryJAXNassau84 min
Aug 8, 4:52 PM EDTSpecial Weather StatementJAXDuval23 min
Aug 8, 5:03 PM EDTSpecial Weather StatementJAXColumbia42 min
Aug 8, 5:09 PM EDTSpecial Weather StatementJAXClay51 min
Aug 8, 5:15 PM EDTSpecial Weather StatementJAXNassau45 min
Aug 8, 5:24 PM EDTSpecial Marine WarningJAX96 min
Aug 8, 5:27 PM EDTSpecial Weather StatementJAXNassau48 min
Aug 8, 5:37 PM EDTSpecial Weather StatementJAXBaker53 min
Aug 8, 5:42 PM EDTAreal Flood AdvisoryJAXDuval93 min
Aug 8, 5:46 PM EDTAreal Flood AdvisoryJAXSuwannee89 min
Aug 8, 5:46 PM EDTSpecial Weather StatementJAXAlachua44 min
Aug 8, 6:02 PM EDTSpecial Weather StatementJAXBaker43 min
Aug 8, 6:11 PM EDTAreal Flood AdvisoryJAXNassau2 hr
Aug 8, 6:15 PM EDTAreal Flood AdvisoryJAXBaker, Nassau90 min
Aug 8, 6:25 PM EDTSpecial Weather StatementJAXBradford50 min
Aug 8, 6:32 PM EDTSpecial Weather StatementJAXColumbia43 min
Aug 8, 6:38 PM EDTSpecial Weather StatementJAXMarion52 min
Aug 8, 6:42 PM EDTSpecial Weather StatementJAXNassau48 min
Aug 8, 6:48 PM EDTAreal Flood WarningJAXNassau3 hr
Aug 8, 6:50 PM EDTAreal Flood WarningJAXAlachua, Bradford85 min
Aug 8, 6:50 PM EDTSpecial Weather StatementJAXClay40 min
Aug 8, 6:55 PM EDTSpecial Marine WarningJAX65 min
Aug 8, 7:13 PM EDTSpecial Weather StatementJAXClay47 min
Aug 8, 7:16 PM EDTAreal Flood AdvisoryJAXMarion119 min
Aug 8, 7:25 PM EDTSpecial Weather StatementJAXFlagler50 min
Aug 8, 7:29 PM EDTSpecial Weather StatementJAXMarion46 min
Aug 8, 7:31 PM EDTSpecial Weather StatementJAXPutnam44 min
Aug 8, 7:54 PM EDTSpecial Marine WarningJAX66 min
Aug 8, 3:38 PM EDTSpecial Weather StatementJAXGlynn37 min
Aug 8, 3:47 PM EDTSpecial Weather StatementJAXCamden43 min
Aug 8, 3:51 PM EDTSpecial Weather StatementJAXClinch39 min
Aug 8, 4:00 PM EDTSpecial Weather StatementJAXGlynn45 min
Aug 8, 4:27 PM EDTSpecial Weather StatementJAXCharlton48 min
Aug 8, 4:31 PM EDTSpecial Weather StatementJAXGlynn44 min
Aug 8, 5:05 PM EDTSpecial Weather StatementJAXBrantley, Charlton40 min
Aug 8, 5:07 PM EDTSpecial Weather StatementJAXCamden, Glynn53 min
Aug 8, 5:21 PM EDTAreal Flood AdvisoryJAXGlynn84 min
Aug 8, 5:30 PM EDTSpecial Weather StatementJAXPierce45 min
Aug 8, 6:58 PM EDTSpecial Weather StatementJAXWayne47 min
Aug 8, 7:37 PM EDTAreal Flood AdvisoryJAXGlynn, Wayne113 min
Aug 8, 7:44 PM EDTSpecial Weather StatementJAXWayne46 min
Aug 8, 7:51 PM EDTSpecial Weather StatementJAXClinch39 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.